Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 28, Number 1

Sparse Rademacher chaos in symmetric spaces
S. V. Astashkin and K. V. Lykov.
St. Petersburg Math. J. 28 (2017), 1-20
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the separability problem for circulant S-rings
S. Evdokimov and I. Ponomarenko.
St. Petersburg Math. J. 28 (2017), 21-35
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Localization criterion for the spectrum of the Sturm–Liouville operator on a curve
Kh. K. Ishkin.
St. Petersburg Math. J. 28 (2017), 37-63
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Homogenization of high order elliptic operators with periodic coefficients
A. A. Kukushkin and T. A. Suslina.
St. Petersburg Math. J. 28 (2017), 65-108
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Decomposition of transvections: An algebro-geometric approach
V. Petrov.
St. Petersburg Math. J. 28 (2017), 109-114
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the coordinate functions of Peano curves
B. M. Makarov and A. N. Podkorytov.
St. Petersburg Math. J. 28 (2017), 115-125
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content